• Welcome! It’s great to see you.

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Is Risperidone making your life difficult?

H

HumbleHubby

Well-known member
Joined
Jan 19, 2020
Messages
197
Location
Essex
Hi all,

Have been on Risperidone for 3 months now 2mg, I am finding the longer I am on it, the more side effects I am getting.

The biggest thing at the moment is I am getting regular 9 hour sleep until 9am, then taking resperidone and then going back to sleep from say 11am - 2pm. My thoughts are extremely clouded and it's hard to work at the moment.

Anyone have same experience?
 
NWiddi

NWiddi

Well-known member
Moderator
Forum Safety Team
Joined
May 6, 2017
Messages
8,008
Location
Sheffield
I take my 4mg Risperidone at night and sleep a good 8 hours, I wake up have a cup of tea, have breakfast, take my 10mg Aripiprazole and 50mg Sertraline then catch up with work then go right back to sleep for an hour or two.

Same pattern everyday. I sometimes have a nap in the evening too.

So far after being on these drugs for years my only side effect is the fatigue. I keep meaning to bring up the tiredness with my GP but I typically see her once a year, I was discharged from the mental health team a year ago so have no psychiatric doctor to ask.
 
H

HumbleHubby

Well-known member
Joined
Jan 19, 2020
Messages
197
Location
Essex
I take my 4mg Risperidone at night and sleep a good 8 hours, I wake up have a cup of tea, have breakfast, take my 10mg Aripiprazole and 50mg Sertraline then catch up with work then go right back to sleep for an hour or two.

Same pattern everyday. I sometimes have a nap in the evening too.

So far after being on these drugs for years my only side effect is the fatigue. I keep meaning to bring up the tiredness with my GP but I typically see her once a year, I was discharged from the mental health team a year ago so have no psychiatric doctor to ask.
Thats exactly whats happening to me too!

Sleeping a decent amount of hours, then working and breakfast for 2 hours, sleep again. It's affecting my work massively because I just can't keep up with the workload and want to sleep every 5 minutes!
 

Similar threads

Top